# SDR JR2R20240525446

- Difficulty date: May 25, 2024
- Submitted: May 25, 2024
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N89342
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000570
- Aircraft time: 16,893 hours, 10,035 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 17034953023
- Condition: Chafed
- Location: Rt Nacelle
- Part time: 16,893 hours, 10,035 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PYLON PANEL 419ML CHAFED.  REPAIRED.
